Home » Frequently asked Questions on Health » What are the side effects of Veniz and Trinicalm?

What are the side effects of Veniz and Trinicalm?

Q: I am taking Veniz and Trinicalm Plus for sleep disorder. I have gradually reduced the medication and am only on Veniz for the last 2 months. Recently due to a throat infection, I have a headache and I start sweating after taking Veniz. I am also taking Erythrocin 250 mg for throat infection. Am I under right treatment? How can I completely stop taking the above medication?

A:Veniz is the brand name of a drug called venlafaxine. It is a very potent medicine and is to be used only in major depression and not for sleep disorder. It has a very large number of side effects including suicidal tendency, homicidal ideation, loss of sleep (hence can not be given in sleep disorder), nervousness, liver damage, emotional outbursts, agitation, hostility, panic disorder, weight gain and rarely life threatening rhabdomyolysis (muscle damage leading to multi organ failure) and neuroleptic malignant syndrome. It may interaction with erythromycin when given concurrently. Trinicalm plus is the brand name of a combination medicine that contains two active ingredients: trifluoperzine and trihexyphenidyl. It is meant for use in core symptoms of schizophrenia. It is not indicated for sleep disorder. Its side effects include: loss of sleep, eye problems, menstrual disorders, liver damage etc.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------